Various Product on Multi Fuzzy Graphs

R Muthuraj, K Krithika, S Revathi


In this paper, the definition of complement of multi fuzzy graph, direct sum of two multi fuzzy graphs are given and derived some theorems related to them. Also, we examine the different product on multi fuzzy graphs such as Direct product, Cartesian product, Strong product, Composition, Corona product and some properties are analyzed


Multi fuzzy graph, complement of multi fuzzy graph, direct sum, direct product, cartesian product, strong product, composition, corona product,

Full Text:



Bhattacharya, “Some remarks on fuzzy graphs”, Pattern Recognition Letters, 9 (1987)159 -162.

Kauffmann. A.,” Introduction to the theory of Fuzzy subsets”, Academic Press,New York (1975)

Mordeson. J. N, Premchand S. Nair, “Fuzzy Graph and Fuzzy Hypergraph”, Physica – verlag Heidelberg, Springer, 2000.

Muthuraj. R and Balamurugan. S, “Multi-fuzzy group and its level subgroups”, Gen. Math. Notes, 17(1) (2013), 74-81.

Muthuraj. R and Revathi. S, “Multi Fuzzy Graph”, Journal of Critical Reviews, ISSN-2394-5125, Vol7, Issue 15, 2020.

Muthuraj. R and Revathi. S, “Multi anti fuzzy graph”, Malaya Journal of Matematik, Vol.9, No.1, 199-203, 2021.

Muthuraj. R, Sasireka. A., On Anti fuzzy graph, Advances in Fuzzy Mathematics, Vol. 12, Issue 5, 2017, pp 1123-1135.

Nagoorgani. A and Chandrasekaran. V.T, “A first look at Fuzzy Graph theory”, Allied Publishers Pvt. Ltd.

Nagoorgani. A and Radha. K, Conjunction of two fuzzy graphs, International Review of Fuzzy Mathematics, Volume 3 No.1 (June 2008) pp 95-105

Ozge Colakoglu Havare and Hamza Menken, “On Corona Product of Two Fuzzy Graphs”, Intern. J. Fuzzy Mathematical Archive Vol.10, No.2, 2016, 95-100, ISSN:2320-3242(P),2320-3250(online)

Radha. K, Arumugam. S, “On direct sum of two fuzzy graphs” International Journal of Scientific and Research Publications, Volume 3, Issue 5, May 2013, ISSN 2250-3153.

Radha. K and Arumugam. S, “On Strong Product of Two Fuzzy Graphs”, International Journal of Scientific and Research Publications, Volume 4, Issue 10, October 2014, ISSN2250-3153.

Ramaswamy. V. and Poornima. B, “Product Fuzzy Graphs”, International Journal of Computer Science and Network Security, Vol. 9 No.1, January 2009.

Rosenfeld. A, “Fuzzy Graphs”, In: Zadeh. L. A, Fu K. S, M. Shimura (Eds), “Fuzzy sets and their applications”, Academic Press, New York (1975)77-95

Sebu Sebastian and Ramakrishnan. T.V, "Multi Fuzzy Sets", International Mathematical Forum,50, PP.2471-2476, 2010.

Shovan Dogra, “Different Types of Product of Fuzzy Graphs”, Progress in Nonlinear Dynamics and chaos, Vol. 3, No. 1, 2015, 41-56 ISSN: 2321 – 9238 (online)

Sunitha M.S, Vijayakumar. A, Complement of a fuzzy graph, Indian J. Pure Appl. Math, 33(9) (2002), 1451- 1464.

Zadeh L.A., Fuzzy sets, Information and Control, 8 (1965), pp.338-353.



  • There are currently no refbacks.

Copyright (c) 2022 R Muthuraj, K Krithika, S Revathi

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.